# SDR SWAA2021091410885

- Difficulty date: August 23, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 45,236 hours, 27,137 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Elongated
- Location: Bulkhead Web
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VAPOR BARRIER WEB UPPER ANGLE HAS 12 HOLES THAT ARE ELONGATED ; / [01] PERFORMED HFEC ROTO INSP ON ELONGATED EXISTING FASTENER HOLES IAW B737 NDT PART 6; 51-00-00; PROCEDURE 16. NO CRACKS NOTED TOOL: NORTEC 600 B/C: 166317 DUE:10/12/2021 TOOL: OLYMPUS MINIMITE B/C: 160006 DUE: 01/18/2022; [02] REAMED HOLES#1;2;3;4;5;6;7 AND 9 TO SIZE 0.191-0.202 AT R/H UPPER ATTACH ANGLE STA 663 IAW EA# 21-157-02522-WIP1; [03] REAMED HOLE#8;11 AND 12 TO SIZE 0.221-0.233 AT R/H UPPER ATTACH ANGLE STA 663 IWA EA#21-157-02522-WIP1 FG.1-1 SHEET 3; [04] REAMED HOLE #10 TO SIZE 0.254-0.265 AT R/H UPPER ATTACH ANGLE STA 663 IWA EA#21-157-02522-WIP1 FG.1-1 SHEET 3; [05] VERIFIED STEPS 2; 3 AND 4.; [06] INSTALLATION OF FASTENER AT REPAIRED ELONGATED HOLES ACCOMPLISHED ON CARD EA. 21-157-02522-WIP1; BARCODE:TTG8Q006AUES.; [07] VERIFIED STEP 6; [08] VERIFIED STEP 6
